MathSciNet Relay Station
MathSciNet bibliographic data
MR1707200 (2001b:54049) 54H20 (37B05 37B10)
Nasu, Masakazu Endomorphisms of expansive systems on compact metric spaces and the pseudo-orbit tracing property. Trans. Amer. Math. Soc. 352 (2000), no. 10, 4731–4757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement